# SDR AWXA200600588

- Difficulty date: March 21, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 20,702 hours, 7,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION, LEVEL 2 GALVANIC, ON LOWER SILL OF R2 DOOR LOCATED AT FS 66-2 AT Y1732.  MAINTENANCE REMOVED CORROSION IAW AIRBUS 319 SRM 51-71-00 PARA 6 FIG 3 PAGE 9 TO 11.  REWORK OF CORROSION WAS FOUND OUT OF SRM LIMITS.  FABRICATED REPAIR ANGLE AND FILLER IAW AIRBUS 319 SRM 53-41-14 FIG 201.  INSTALLED FABRICATED PARTS ON FS 66 AT Y1732 IAW AIRBUS 319 SRM 51-70-00 PARA 6 PAG 9 10 11.
